Alert archive / Nevada / Wind Advisories in 2025
Wind Advisory 9, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Feb 13, 2025, 2:42 AM PST for Inyo County, San Bernardino County, California; 4 counties in Nevada. It took effect at Feb 13, 2025, 7:00 AM PST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2025, 2:42 AM PST (10:42 UTC)
- In effect from
- Feb 13, 2025, 7:00 AM PST
- Expired
- Feb 14, 2025, 10:00 PM PST
- In force
- 39 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 177 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3325 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
385 WWUS75 KVEF 131042 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 242 AM PST Thu Feb 13 2025 CAZ520-522-NVZ014-015-131500- /O.NEW.KVEF.WI.Y.0009.250213T1500Z-250214T0600Z/ Owens Valley-Death Valley National Park-Esmeralda and Central Nye County-Lincoln County- Including the cities of Shoshone, Olancha, Furnace Creek, Caliente, Independence, Alamo, Bishop, Panaca, Lone Pine, Stovepipe Wells, Hiko, Rachel, Dyer, Goldfield, Silver Peak, Pioche, and Beatty 242 AM PST Thu Feb 13 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...In California, Death Valley National Park and Owens Valley. In Nevada, Esmeralda County, Central Nye County, and Lincoln County. * WHEN...From 7 AM this morning to 10 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ CAZ523>525-131500- /O.NEW.KVEF.WI.Y.0009.250213T1500Z-250215T0600Z/ Western Mojave Desert-Eastern Mojave Desert-Morongo Basin- Including the cities of Mitchell Caverns, Fort Irwin, Barstow, Daggett, Yucca Valley, Morongo Valley, Mountain Pass, Twentynine Palms, and Baker 242 AM PST Thu Feb 13 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Most of San Bernardino County including the Morongo Basin and Western Mojave Desert. * WHEN...From 7 AM this morning to 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ AZZ003-036-NVZ017-021-022-131500- /O.NEW.KVEF.WI.Y.0009.250213T2000Z-250214T1200Z/ Northwest Deserts-Lake Mead National Recreation Area-Western Clark and Southern Nye County-Lake Mead National Recreation Area- Southern Clark County- Including the cities of Oatman, Desert Rock, Pahrump, Cal-Nev-Ari, Dolan Springs, Bullhead City, Valentine, Kingman, Primm, Hoover Dam, Amargosa Valley, Wikieup, Mohave Valley, Golden Valley, Indian Springs, Laughlin, Yucca, and Searchlight 242 AM PST Thu Feb 13 2025 /342 AM MST Thu Feb 13 2025/ ...WIND ADVISORY IN EFFECT FROM NOON PST / 1 PM MST TODAY TO 4 AM PST / 5 AM MST FRIDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Lake Mead National Recreation Area, Southern Mohave County, Western and Southern Clark County, and Southern Nye County. * WHEN...From noon PST / 1 PM MST today to 4 AM PST / 5 AM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
5 follow-up statements
404 WWUS75 KVEF 131456 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 656 AM PST Thu Feb 13 2025 CAZ520-522-NVZ014-015-132000- /O.CON.KVEF.WI.Y.0009.250213T1500Z-250214T0600Z/ Owens Valley-Death Valley National Park-Esmeralda and Central Nye County-Lincoln County- Including the cities of Shoshone, Olancha, Furnace Creek, Caliente, Independence, Alamo, Bishop, Panaca, Lone Pine, Stovepipe Wells, Hiko, Rachel, Dyer, Goldfield, Silver Peak, Pioche, and Beatty 656 AM PST Thu Feb 13 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...In California, Death Valley National Park and Owens Valley. In Nevada, Esmeralda, Central Nye County, and Lincoln County. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ CAZ523>525-132000- /O.CON.KVEF.WI.Y.0009.250213T1500Z-250215T0600Z/ Western Mojave Desert-Eastern Mojave Desert-Morongo Basin- Including the cities of Mitchell Caverns, Fort Irwin, Barstow, Daggett, Yucca Valley, Morongo Valley, Mountain Pass, Twentynine Palms, and Baker 656 AM PST Thu Feb 13 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Most of San Bernardino County including the western Mojave Desert and Morongo Basin. * WHEN...Until 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ AZZ003-036-NVZ017-021-022-132000- /O.CON.KVEF.WI.Y.0009.250213T2000Z-250214T1200Z/ Northwest Deserts-Lake Mead National Recreation Area-Western Clark and Southern Nye County-Lake Mead National Recreation Area- Southern Clark County- Including the cities of Oatman, Desert Rock, Pahrump, Cal-Nev-Ari, Dolan Springs, Bullhead City, Valentine, Kingman, Primm, Hoover Dam, Amargosa Valley, Wikieup, Mohave Valley, Golden Valley, Indian Springs, Laughlin, Yucca, and Searchlight 656 AM PST Thu Feb 13 2025 /756 AM MST Thu Feb 13 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON PST / 1 PM MST TODAY TO 4 AM PST / 5 AM MST FRIDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Lake Mead National Recreation Area, Northwest Deserts, Western Clark and Southern Nye County, and Southern Clark County. * WHEN...From noon PST / 1 PM MST today to 4 AM PST / 5 AM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
543 WWUS75 KVEF 131948 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1148 AM PST Thu Feb 13 2025 CAZ520-522-NVZ014-015-140600- /O.CON.KVEF.WI.Y.0009.000000T0000Z-250214T0600Z/ Owens Valley-Death Valley National Park-Esmeralda and Central Nye County-Lincoln County- Including the cities of Olancha, Independence, Dyer, Panaca, Furnace Creek, Beatty, Silver Peak, Bishop, Stovepipe Wells, Hiko, Alamo, Rachel, Goldfield, Shoshone, Pioche, Caliente, and Lone Pine 1148 AM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...In California, Death Valley National Park and Owens Valley. In Nevada, Esmeralda and Central Nye County and Lincoln County. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ CAZ523>525-140600- /O.CON.KVEF.WI.Y.0009.000000T0000Z-250215T0600Z/ Western Mojave Desert-Eastern Mojave Desert-Morongo Basin- Including the cities of Yucca Valley, Baker, Mitchell Caverns, Morongo Valley, Daggett, Barstow, Fort Irwin, Mountain Pass, and Twentynine Palms 1148 AM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Most of San Bernardino County including the western Mojave Desert and Morongo Basin. * WHEN...Until 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ AZZ003-036-NVZ017-021-022-140600- /O.CON.KVEF.WI.Y.0009.250213T2000Z-250214T1200Z/ Northwest Deserts-Lake Mead National Recreation Area-Western Clark and Southern Nye County-Lake Mead National Recreation Area- Southern Clark County- Including the cities of Yucca, Amargosa Valley, Laughlin, Kingman, Pahrump, Valentine, Bullhead City, Golden Valley, Primm, Desert Rock, Cal-Nev-Ari, Mohave Valley, Oatman, Indian Springs, Hoover Dam, Dolan Springs, Searchlight, and Wikieup 1148 AM PST Thu Feb 13 2025 /1248 PM MST Thu Feb 13 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST /5 AM MST/ FRIDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Lake Mead National Recreation Area, Northwest Deserts, Western Clark and Southern Nye County, and Southern Clark County. * WHEN...Until 4 AM PST /5 AM MST/ Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas SM
996 WWUS75 KVEF 140540 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 940 PM PST Thu Feb 13 2025 CAZ520-522-NVZ014-015-140645- /O.EXP.KVEF.WI.Y.0009.000000T0000Z-250214T0600Z/ Owens Valley-Death Valley National Park-Esmeralda and Central Nye County-Lincoln County- Including the cities of Panaca, Alamo, Independence, Bishop, Hiko, Furnace Creek, Silver Peak, Rachel, Goldfield, Lone Pine, Beatty, Dyer, Shoshone, Caliente, Olancha, Pioche, and Stovepipe Wells 940 PM PST Thu Feb 13 2025 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... Winds have decreased across the area and the Wind Advisory has been allowed to expire. $$ AZZ003-036-NVZ017-021-022-141200- /O.CON.KVEF.WI.Y.0009.000000T0000Z-250214T1200Z/ Northwest Deserts-Lake Mead National Recreation Area-Western Clark and Southern Nye County-Lake Mead National Recreation Area- Southern Clark County- Including the cities of Primm, Desert Rock, Laughlin, Yucca, Oatman, Golden Valley, Hoover Dam, Mohave Valley, Bullhead City, Cal-Nev-Ari, Dolan Springs, Valentine, Indian Springs, Searchlight, Pahrump, Wikieup, Kingman, and Amargosa Valley 940 PM PST Thu Feb 13 2025 /1040 PM MST Thu Feb 13 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST /5 AM MST/ FRIDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Lake Mead National Recreation Area, Northwest Deserts, Western Clark and Southern Nye County, and Southern Clark County. * WHEN...Until 4 AM PST /5 AM MST/ Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ CAZ523>525-141200- /O.CON.KVEF.WI.Y.0009.000000T0000Z-250215T0600Z/ Western Mojave Desert-Eastern Mojave Desert-Morongo Basin- Including the cities of Fort Irwin, Morongo Valley, Twentynine Palms, Mountain Pass, Baker, Barstow, Daggett, Mitchell Caverns, and Yucca Valley 940 PM PST Thu Feb 13 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Eastern Mojave Desert, Morongo Basin, and Western Mojave Desert. * WHEN...Until 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas MS
139 WWUS75 KVEF 141150 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 350 AM PST Fri Feb 14 2025 AZZ003-036-NVZ017-021-022-141300- /O.EXP.KVEF.WI.Y.0009.000000T0000Z-250214T1200Z/ Northwest Deserts-Lake Mead National Recreation Area-Western Clark and Southern Nye County-Lake Mead National Recreation Area- Southern Clark County- Including the cities of Searchlight, Bullhead City, Oatman, Wikieup, Indian Springs, Primm, Amargosa Valley, Dolan Springs, Valentine, Desert Rock, Mohave Valley, Golden Valley, Pahrump, Cal-Nev-Ari, Hoover Dam, Kingman, Yucca, and Laughlin 350 AM PST Fri Feb 14 2025 /450 AM MST Fri Feb 14 2025/ ...WIND ADVISORY WILL EXPIRE AT 4 AM PST / 5 AM MST EARLY THIS MORNING... Winds have decreased across the area and the Wind Advisory has been allowed to expire. $$ CAZ523>525-150600- /O.CON.KVEF.WI.Y.0009.000000T0000Z-250215T0600Z/ Western Mojave Desert-Eastern Mojave Desert-Morongo Basin- Including the cities of Mitchell Caverns, Daggett, Morongo Valley, Baker, Barstow, Twentynine Palms, Yucca Valley, Fort Irwin, and Mountain Pass 350 AM PST Fri Feb 14 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Eastern Mojave Desert, Morongo Basin, and Western Mojave Desert. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high-profile vehicles. Use extra caution. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas JCS
194 WWUS75 KVEF 150532 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 932 PM PST Fri Feb 14 2025 CAZ523>525-150645- /O.EXP.KVEF.WI.Y.0009.000000T0000Z-250215T0600Z/ Western Mojave Desert-Eastern Mojave Desert-Morongo Basin- Including the cities of Baker, Barstow, Twentynine Palms, Daggett, Morongo Valley, Fort Irwin, Yucca Valley, Mountain Pass, and Mitchell Caverns 932 PM PST Fri Feb 14 2025 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... Winds are decreasing across the Mojave Desert and Morongo Basin. As such, the Wind Advisory will be allowed to expire at 10:00 pm PST this evening. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas MS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 12, 9:08 PM PST, 5 hours 34 minutes earlier.
Area forecast discussion, Feb 12, 9:08 PM PST, 5 hours 34 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 908 PM PST Wed Feb 12 2025 .SYNOPSIS...The next major precipitation event is expected tonight through Friday across the forecast area, including heavy snow above 7000 feet. Once this system exits to the east, warmer and drier conditions return in time for the weekend. && .UPDATE...Everything is on track tonight with winter storm warnings going into effect at 10pm in the eastern Sierra and White Mountain zones as well as the Spring Mountains and Sheep Range. Although it may be after midnight before the snow begins in the higher elevations of Clark County, but when it does start there will be many hours where snow fall rates will be in the 2-3 inch per hour range. The Flash Flood Watch for the Owens Valley also begins at 10 pm this evening with the highest probability of heavier rain during the daylight hours on Thursday. No forecast updates planned this evening. .SHORT TERM...Tonight through Friday All eyes are on the widespread atmospheric river precipitation event tonight through Friday. Low pressure in the eastern Pacific Ocean will move east towards the West Coast, leading to southwesterly flow into southern California. Unlike previous events this season, this setup is favorable for moisture advection far inland into the Mojave Desert without being blocked by the Sierra Nevada. Precipitation will spread across the area overnight, peaking tomorrow afternoon and evening, then slowly decreasing on Friday. The two main concerns with this system are snow and heavy rain. Tomorrow morning, snow levels range from around 1000 feet in northern Lincoln and Mohave counties to 2500-3000 feet in the Las Vegas Valley, and from 4000 to 7000 feet in southeastern California. Snowfall at this time should be light. Heavier snow is expected later in the day, but snow levels will also rise as warmer air moves in along with the moisture. By that point, snow levels of 6000 to 8000 feet can be expected. The Winter Storm Warning covers the Eastern Sierra, White Mountains of California, Spring Mountains, and Sheep Range from tonight through Friday. Heavy snow will lead to hazardous to impassible road conditions. The NBM 4.2 and 5.0 seem to be settling on snow amounts from 1 to 2 feet above 7000 feet in elevation, and amounts closer to 3 feet towards the peak. Meanwhile, 2 to 4 feet of snow appears likely in the Sierra above 7000 feet including Aspendell, with higher amounts towards the crest. Along with snow, wind gusts of 50 to 60 mph are expected along with the snow in the warned areas. Lighter snow amounts of a few inches to one foot are expected in the southern Great Basin above 6000 feet with minimal impact to population centers or roads. The primary challenge at lower elevations will be rainfall. Decided to lean more towards the HREF solution for rain because it captured potential rain shadowing effects in the valleys better than the NBM. The area of greatest concern is the Owens Valley, where a combination of spillover moisture over the Sierra Crest and rain falling over snowpack may lead to flash flooding. The Flash Flood Watch remains in effect for Owens Valley late tonight through Thursday night. Most likely rain totals in Bishop range from .1 to .75 inch according to the HREF. Similar rain totals are likely for Las Vegas, which if they pan out, would end the second longest streak of days without measurable precipitation, currently sitting at 213 days. The system will begin to exit to the east on Friday. A tight pressure gradient and increased winds aloft lead to gusty southwesterly winds through San Bernardino County. The greatest probabilities for advisory level winds are on high terrain rather than in the valleys, but will continue to monitor trends to determine if a headline becomes necessary. .LONG TERM...Saturday through Tuesday. Dry conditions return this weekend as our trough exits to the east. In its wake, breezy north winds, especially in the lower Colorado River Valley where gusts of 25+ mph are likely (70%). Don't anticipate winds to be strong enough to cause noteworthy impacts or warrant headlines, but choppy conditions on the local lakes are possible. Winds become light on Sunday as the pressure gradient relaxes. Our next system approaches from the NW on Monday, passing to our east by Tuesday. Ensemble guidance depicts this shortwave as an "inside slider", so main thing to watch for will be increased winds. Latest NBM gives western San Bernardino County a 30-50% chance of 40+ mph gusts on Monday. On Tuesday, gusty north winds are expected behind the trough, with a 50% chance of 40+ mph gusts in the lower Colorado River Valley. Elsewhere, these probabilities range from 10- 40%. Given the NW trajectory of the system, precipitation chances are very limited, with just 15-25% PoPs in our northeastern zones. Anything that does fall will be light. In terms of temperatures, we stay pretty close to normal values for mid-February. Highs across most of the Mojave Desert are forecast to be in the 60s or low 70s. Highs in the southern Great Basin in the 50s to low 60s. && .AVIATION...For Harry Reid...For the 06Z Forecast Package...Nasty weather is on tap for Thursday. Low clouds, with ceilings likely below 5000 feet and possibly below 3000 feet, will invade the valley tonight into early Thursday morning. Chances for rain will begin as early as 7 AM, with snow also possible in the morning, before a steady rain arrives by noon. Ceilings will drop below 3000 feet and possibly as low as 1000 feet at times, with visibility also reduced in rain and fog. Conditions will improve Thursday night, but there will be a chance of showers Friday, primarily over the mountains. For the rest of southern Nevada, northwest Arizona and southeast California...For the 06Z Forecast Package...Very poor conditions are expected Thursday, as MVFR to IFR ceilings and visibilities spread over the region from southwest to northeast. Widespread rain and mountain snow can be expected, along with terrain obscuration. Conditions will improve from northwest to southeast Thursday evening and night, but scattered showers and possibly a thunderstorm or two are expected to develop Friday, primarily over the mountains. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Czyzyk SHORT TERM...Meltzer LONG TERM...Woods AVIATION...Morgan For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 1:35 PM PST | Areal Flood Advisory | VEF | Inyo | 3 hr |
| Feb 13, 8:38 AM PST | Winter Weather Advisory | VEF | Lincoln | 13 hr |
Nearby
Wind Advisories in Nevada, 2025Wind Advisories in California, 2025Wind Advisories in Arizona, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.